# SDR 97ZZZX734

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 16549011
- Condition: Defective
- Location: Dampner Vscs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPNER ACTUATOR INSPECT FOR BREAKAWAY TORQUE TOLERANCE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
